Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Topological spines of $4$–manifolds

Hee Jung Kim and Daniel Ruberman

Algebraic & Geometric Topology 20 (2020) 3589–3606

We show that infinitely many of the simply connected 4–manifolds constructed by Levine and Lidman that do not admit PL spines actually admit topological spines.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

spine, topological manifold, surgery, 4-manifold
Mathematical Subject Classification 2010
Primary: 57N13
Secondary: 57Q40, 57R67
Received: 15 May 2019
Revised: 19 December 2019
Accepted: 17 January 2020
Published: 29 December 2020
Hee Jung Kim
Department of Mathematics
Western Washington University
Bellingham, WA
United States
Daniel Ruberman
Department of Mathematics
Brandeis University
Waltham, MA
United States